MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* LOW PROFILE GASTROSTOMY FEEDING TUBE, 14 FR, 4.0 CM; DH EF BALLOON TUBES PRODUCTS

HALYARD HEALTH MIC-KEY* LOW PROFILE GASTROSTOMY FEEDING TUBE, 14 FR, 4.0 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 0120-14-4.0
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Discomfort (2330)
Date of Event 05/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for (b)(4) was reviewed and the product was produced according to product specifications.All information reasonably known as of 31 may 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported by the patient's relatives to the pharmacy that on (b)(6) 2017, it was noticed that there was something wrapped around the peg site, described as a long, fine, clear wire (like fishing line).This was pulled out of the peg site.The peg had been placed on (b)(6) 2017.No further information has been provided at this time.
 
Additional Manufacturer Narrative
The foreign material that was alleged to be wrapped around the device was returned for evaluation.The evaluation is in progress.The device itself was not returned.All information reasonably known as of (b)(6) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Additional Manufacturer Narrative
All information reasonably known as of 22 jun 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Per additional information received, the patient was unable to speak, but was drawing attention to the peg site by tapping with her hands, as it was sore.The foreign material was noticed the day after the tube was placed, while cleaning it, and being alerted by the patient.This was less than 24 hours of use.The device had been used for water and medication.
 
Additional Manufacturer Narrative
The returned foreign material was examined under magnification (40x).The material appeared similar to a thin plastic that looks shiny.The foreign material was not a hard piece.The mickey (tube/button) was not returned and the investigation was unable to confirm the reported failure.All information reasonably known as of 24 jul 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6607430
Report Number9611594-2017-00086
Device Sequence Number11021129
Product Code KNT
UDI-Device Identifier10680651948516
UDI-Public10680651948516
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993138
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,foreign
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2018
Device Model Number0120-14-4.0
Device Catalogue Number991094851
Device Lot NumberAA6321F11
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2017
Supplement Date Received by ManufacturerNot provided
Not provided
07/13/2017
Initial Report FDA Received Date06/02/2017
Supplement Report FDA Received Date06/21/2017
06/23/2017
07/27/2017
Patient Sequence Number1
Patient Age20 YR